# SDR AALA201505129009

- Difficulty date: April 15, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53480023213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON FUSELAGE EXTERNAL SKIN BETWEEN FRAME 69 & 70, BETWEEN STRINGER 31R & 32R.  REPAIRED FUSELAGE EXTERNAL SKIN IAW EA 250630.
